# SDR HEEA088571

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 209062214101
- Part serial: T27980
- Condition: Inoperative
- Location: Particle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTICLE ACTUATOR MOTOR DOES NOT EXTEND OR RETRACT.
